# SDR CHQA20000036

- Difficulty date: September 19, 2000
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N158CQ
- Make and model: Saab SF340A
- Aircraft serial: 158
- Aircraft time: 22,724 hours, 24,707 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Part number: 7086M60G11
- Condition: Dirty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RETURNED TO THE FIELD AFTER THE RIGHT ENGINE TORQUE STARTED TO FLUCTUATE.  MAINTENANCE INSPECTED THE SYSTEM, CLEANED THE ECU CANNON PLUGS, GROUND RAN WITH NO FLUCTUATIONS NOTED.
